Buradasınız

Sonlu Aralıkta Coulomb Potansiyele Sahip Sturm-Liouville Diferansiyel Denklemlerin Çözümleri İçin Bir Gösterilim

An Integral Representation for Solutions of Sturm-Liouville Differential Equations with Coulomb Potential on a Finite Interval

Journal Name:

Publication Year:

Abstract (2. Language): 
In this study. representation with transformation operator has been obtained for Sturm- Liouville operators with Coulomb potential on a finite interval.
Abstract (Original Language): 
Bu çalışmada sonlu aralıkta Coulomb potansiyele sahip Sturm-Liouville operatörleri için çevirme operatörü tipinde gösterilimler elde edilmiştir.
11-38

REFERENCES

References: 

[1] F. Albeverios, Gestezy, R. Hegh-Krohn, H. Holden, Solvable Models in Quantum Mechanics, New York, Springer (1988).
[2] R. Kh. Amirov, Inverse Problem for the Sturm-Liouville Equation with Coulomb Singularity its Spectra, Kand. Dissertasiya, Baku (1985).
[3] R. Kh. Amirov, Transformation operator for a class of the differential operators with a singularity, Proc. Of Institute of Math. and Mech. Of Azerbajian, 11 (1999), 8-15. [4] R. Kh. Amirov, I. M. Guseinov, Boundary value problems for a class of Sturm-Liouville operator with nonintegrable potential, Diff. Equations, 38, No:8 (2002), 1195¬1197.
[5] I. M. Gelfand, G. E. Shilov, Generalized Functions, Volume I, Academic Pres, New York-London (1964).
[6] A. M. Savchuk, A.A.Shkalikov, Sturm-Liouville operators with Singular potentials, Math. Zametki, 66 (1999), 897-912, In Russian.
37
[7] V.V. Stashevskaya, On inverse problems for spectral analysis for the one class differential equations, Dokl. AN SSSR, 93, No:3 (1953).
[8] B.Ya. Volk, On inverse formulae for the differential equation with the singularity, Survey Soviet Mathematics, 8, No:4 (1953), 141-151.
[9] R. Kh. Amirov, Transformation operators for Sturm-Liouville operators with singular potential, Journal of Pure and Appl. Math., 12, No:3, (2004), 311-334. [10] R. Kh. Amirov, On Sturm-Liouville operators with discotinuity conditions inside an interval, J. Math. Anal. Appl., 317 (2006), 163-176.
[11] R. Kh. Amirov, Y. Çakmak and S. Gülyaz, Boundary Value Problem For Second Order Differential Equations with Coulomb Singularity on a Finite Interval, Indian J. Pure appl. Math., 37(3); 125-140, 2006.
[12] M. A. Naimark, Linear Differential Operators, Moscow, Nauka, 1967, (in Russian).
38

Thank you for copying data from http://www.arastirmax.com